# SDR UPS03840185

- Difficulty date: February 4, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STATION 280-300 LONGERON 28L IS CORRODED BEYOND LIMITS.  REMOVED LONGERON 28L FROM STATION 265 TO 290, FABRICATED AND INSTALLED LONGERON SECTION, INSTALLED 2 LONGERON SPLICES AND REPLACED 2 BATHTUB FITTINGS IAW DWG 9754913 AND SRM 53-2-2 FIG 10, 53-2-0 FIG 2D.
